# SDR U2RA201505150001

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,711 hours, 12,340 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING, MAIN DECK AFT ACTIVATED SEVERAL TIMES DURING FLIGHT.  VERIFIED THERE WAS NO FIRE.  ALSO, CARGO ZONES 10-16 MAIN DECK STATUS MESSAGES.  MAINTENANCE PERFORMED FAULT ISOLATION MANUAL 26-14, TASK NR 804, NO FAULTS NOTED STATUS MESSAGES CLEARED.
